Posted by swingsnroundabouts on July 31, 2002, at 17:29:49
In reply to Re: Does anyone not gain weight on Remeron? » Nala, posted by Sleepy Lizard on July 18, 2002, at 9:08:33
> I have not used Remeron, but I've read that people gain about 5 pounds (in some documents 10 pounds). According to one study, the placebo group also gained the weight. The explanation was that when depression lifts, appitite increases. I suspect that it is more than that, perhaps metabolic, or due to the sedation. You can read some about remeron at:
I think this explanation is inadequate - I was not depressed when I started (I switched from efexor)and managing to stick to a healthy eating, steady weight loss program. This past week, since starting remeron / zispin I have stuffed my face with any and every food I could get hold of and stuff I wouldn't normally even consider eating and I still want more. My appetite is increased massively and I don;t seem to get the signal that says 'you're full now - you can stop stuffing your face'. I need to get a grip - hopefully this will wear off a bit and I will be able to.